# SDR ASAA9540049

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - ON ARRIVAL OF FLT NR 103, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS FROM ROWS 10 TO 13 WERE FOUND INOPERATIVE.  RECONNECTED WIRING AND REPLACED LIGHT ASSEMBLY AT ROW 11 AND LIGHTS OPERATED NORMALLY.  (M)
